Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Unable to gain weight, taking Cisplatin and Dexona, temporary results. Sexual drive always high. Suggestion?

hello Dr i am a male my age is 30 years from last 12 years i am enable to gain weight, i have try everything but no use of i have take pill like cisplatin 4 mg along with dexona while using these pill i gain weight from 42 kg to 68 kg for almost 2 years then i stopped taking pill and i lost my weight after that i dont like to eat food whenever i eat food i feel like throw whatever,i eat right now i am taking paractin 4mg for last 3 month and i weight 49 kg please help me i am not able to concentrate on any thing and my sexual drive are also high all the time please help me, thank you
Asked On : Thu, 7 Mar 2013
Answers:  1 Views:  113
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dietitian & Nutritionist 's  Response
Thanks for contact at Healthcare Magic.

It is not clear what exactly you want.
If Normal life is your aim follow the following steps:

- Avoid to use any Drug which has side effect. Please consult with any Doctor before use.
- Awake up at early morning and practice Yoga and Pranayama for intake fresh natural Oxygen for
30 minutes per day.
- Always use Nutritional Food (Not Junk Or Fast Food) with additional protein, antioxidant, Fiber,
Phytonutrients etc.
- At least 5-6 liter water to drink per day
- Keep positive mental attitude
- Adequate rest for 6 hours per day

Don't be sticky in Sexual abuse that will harm your Sex power in long run.

Take Care
God Bless you


Dr. Debasish Dutta
Answered: Sat, 16 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor